# SDR SWAA2022101054162

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 48,768 hours, 24,962 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Part number: 192E
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #192E FWD L/H ATTACH BRACKET CRACKED / [01] REMOVED AND REPLACED #192E FWD L/H ATTACH BRACKET PER SRM 51-40-02
